Hyperbolic decay time series

McLeod, A. I. . Journal of Time Series Analysis 1998. 19 (4) :473-483

Locate this article in:

Bibtex

@article{CIS-150160,
  Author = {McLeod, A. I.},
  Title = {Hyperbolic decay time series},
  Journal = {Journal of Time Series Analysis},
  Volume = {19},
  Number = {4},
  Year = {1998},
  Pages = {473--483},
  Keywords = {Covariance determinant, Long-range dependence, Long range dependence, duality in time series, fractional differencing and fractional Gaussian noise, minimum mean-square-error predictor, non-stationary time series modelling}
}

Similar articles